# SDR SIMA20151130015

- Difficulty date: November 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,415 hours, 24,539 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 EMER LIGHT STRIP, PLANESIDE, TERMINAL END MISSING.  REPAIRED SP9110 ON NR 4 EMER LIGHT STRIP, PLANESIDE, TERMINAL END IAW SWPM20-21-00-00.
